2002-Fez conference on Partial Differental Equations,
Electron. J. Diff. Eqns., Conf. 09, 2002, pp. 93-106.

Existence and multiplicity of nontrivial solutions for double resonance semilinear elliptic problems

Abdelrachid El Amrouss

We consider resonance problems at an arbitrary eigenvalue of the Laplacien. We prove the existence of nontrivial solutions for some semilinear elliptic Dirichlet boundary values problems. We also obtain two nontrivial solutions by using Morse theory.

Published December 28, 2002.
Subject classfications: 58E05, 35J65, 56J20.
Key words: Variational elliptic problem, resonance, critical group, Morse theory, minimax method..

Show me the PDF file (225K), TEX file, and other files for this article.

Abdelrachid El Amrouss
University Mohamed I, Faculty of sciences
Department of Mathematics, Oujda; Morocco
e-mail: amrouss@sciences.univ-oujda.ac.ma

Return to the table of contents for this conference.
Return to the Electronic Journal of Differential Equations